# SDR AALA20130326004

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 79,265 hours, 36,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NUMBER 6 FROM STATIONS 1149 TO 1151.  INSTALLED SEAT TRACK REPAIR PLUG PER SRM 53-05-00 FIGURE 4A AND AARD 53-20-00-10.
